The Upper Bound for the Largest Signless Laplacian Eigenvalue of Weighted Graphs


BÜYÜKKÖSE Ş. , Mutlu N.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.4, pp.709-714, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 4
  • Publication Date: 2015
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.709-714

Abstract

In this study, we find an upper bound for the largest signless Laplacian eigenvalue of simple connected weighted graphs, where edge weights are positive definite square matrices. Also we obtain some results on weighted and unweighted graphs by using this bound.